Alert archive / Oklahoma / River Flood Warnings in 2016

River Flood Warning 14, NWS Tulsa, OK

May 25, 2016Pushmataha County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 25, 2016, 8:23 AM CDT for Pushmataha County, Oklahoma. It took effect at May 25, 2016, 1:51 PM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
May 25, 2016, 8:23 AM CDT (13:23 UTC)
In effect from
May 25, 2016, 1:51 PM CDT
Expired
May 26, 2016, 1:57 PM CDT
In force
24 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 157 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kiamichi River near Antlers (ANTO2). The gauge peaked at 31.44 ft at May 25, 2016, 10:00 PM CDT.

actionminormoderate10203005/2505/2605/27
Action stage
24 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07336200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

474 
WGUS44 KTSA 251323
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
823 AM CDT WED MAY 25 2016


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC111-252123-
/O.NEW.KTSA.FL.W.0013.160525T1938Z-160529T0336Z/
/BGSO2.1.ER.160525T1938Z.160527T1800Z.160528T2136Z.NO/
823 AM CDT WED MAY 25 2016

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Deep Fork River near Beggs
* from this afternoon to Saturday evening, or until the warning is 
  cancelled.
* At  7:15 AM Wednesday, the stage was 16.18 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The Deep Fork River near Beggs is expected to rise above
  flood stage this afternoon and continue to rise to near 21.3 feet 
  by early Friday afternoon. The river is expected to fall below 
  flood stage Saturday afternoon.
* Impact...At 21.0 feet, widespread flooding of agricultural lands 
  occurs. County roads south of Beggs become impassable including 
  Webster Road. Some county roads northwest of Okmulgee are covered 
  by water.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$

OKC127-252122-
/O.NEW.KTSA.FL.W.0014.160526T0218Z-160526T1648Z/
/ANTO2.1.ER.160526T0218Z.160526T0600Z.160526T1048Z.NO/
823 AM CDT WED MAY 25 2016

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Kiamichi River near Antlers
* from this evening to Thursday morning, or until the warning is 
  cancelled.
* At  7:30 AM Wednesday, the stage was 16.44 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The Kiamichi River near Antlers is expected to rise 
  above flood stage this evening and continue to rise to near 25.8 feet
  by late tonight. The river is expected to fall below flood 
  stage Thursday morning.
* Impact...At 25.0 feet, minor flooding begins along the west bank of 
  the Kiamichi River near Moyers. Campers along the river should move
  to higher ground.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
6 follow-up statements
365 
WGUS84 KTSA 251415
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
914 AM CDT WED MAY 25 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC127-252214-
/O.EXT.KTSA.FL.W.0014.160525T1851Z-160526T2230Z/
/ANTO2.1.ER.160525T1851Z.160526T0600Z.160526T1630Z.NO/
914 AM CDT WED MAY 25 2016

...Flood Warning extended until Thursday afternoon...

The Flood Warning continues for
  The Kiamichi River near Antlers.
* from this afternoon to Thursday afternoon, or until the warning is 
  cancelled.
* At  8:30 AM Wednesday, the stage was 22.43 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The Kiamichi River near Antlers is expected to rise 
  above flood stage this afternoon and continue to rise to near 28.2 
  feet by late tonight. The river is expected to fall below flood 
  stage late Thursday morning.
* Impact...At 27.0 feet, minor flooding occurs along the west bank of
  the Kiamichi River near Moyers. Campers should move to higher ground.
  At 29.0 feet, moderate flooding occurs along the west bank of the 
  Kiamichi River near Moyers. Some permanent buildings on the 
  campgrounds become isolated.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
846 
WGUS44 KTSA 251908
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
208 PM CDT WED MAY 25 2016



...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC127-260308-
/O.EXT.KTSA.FL.W.0014.000000T0000Z-160527T1230Z/
/ANTO2.2.ER.160525T1457Z.160526T0600Z.160527T0630Z.NO/
208 PM CDT WED MAY 25 2016

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
 The Kiamichi River near Antlers
* until Friday morning, or until the warning is cancelled.
* At  1:30 PM Wednesday, the stage was 28.39 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Kiamichi River near Antlers will continue rising to 
  near 32.4 feet late tonight. The river will fall below flood stage 
  Friday before dawn.
* Impact...At 31.0 feet, moderate flooding occurs along campgrounds 
  on the west bank of the Kiamichi River near Moyers. Permanent buildings
  on the campgrounds become flooded. At 33.0 feet, several permanent 
  structures on the campgrounds along the west bank of Kiamichi River 
  near Moyers become flooded. The City of Antlers is not threatened 
  directly by the Kiamichi flooding but backwater flooding may occur 
  along Beaver Creek east of town.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
524 
WGUS84 KTSA 260143
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
843 PM CDT WED MAY 25 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC127-260943-
/O.EXT.KTSA.FL.W.0014.000000T0000Z-160527T0755Z/
/ANTO2.2.ER.160525T1457Z.160526T0600Z.160527T0155Z.NO/
843 PM CDT WED MAY 25 2016

The Flood Warning continues for
  The Kiamichi River near Antlers.
* until late Thursday night, or until the warning is cancelled.
* At  8:30 PM Wednesday, the stage was 31.32 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Kiamichi River near Antlers will continue rising to 
  near 32.4 feet Thursday before dawn. The river is expected to fall 
  below flood stage Thursday evening.
* Impact...At 33.0 feet, several permanent structures on the 
  campgrounds along the west bank of Kiamichi River near Moyers 
  become flooded. The City of Antlers is not threatened directly by 
  the Kiamichi flooding but backwater flooding may occur along Beaver
  Creek east of town.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
180 
WGUS84 KTSA 260904
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
404 AM CDT THU MAY 26 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC127-261704-
/O.EXT.KTSA.FL.W.0014.000000T0000Z-160527T0528Z/
/ANTO2.2.ER.160525T1457Z.160526T0430Z.160526T2328Z.NO/
404 AM CDT THU MAY 26 2016

The Flood Warning continues for
  The Kiamichi River near Antlers.
* until late tonight, or until the warning is cancelled.
* At  3:30 AM Thursday, the stage was 30.32 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Kiamichi River near Antlers will continue falling to
  below flood stage by this evening.
* Impact...At 31.0 feet, moderate flooding occurs along campgrounds on
  the west bank of the Kiamichi River near Moyers. Permanent 
  buildings on the campgrounds become flooded.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
932 
WGUS84 KTSA 261327
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 AM CDT THU MAY 26 2016


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Deep Fork River near Beggs affecting Okmulgee County. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC111-262127-
/O.EXT.KTSA.FL.W.0013.000000T0000Z-160529T0900Z/
/BGSO2.1.ER.160525T1531Z.160527T1800Z.160529T0300Z.NO/
827 AM CDT THU MAY 26 2016

The Flood Warning continues for
  The Deep Fork River near Beggs.
* until late Saturday night, or until the warning is cancelled.
* At  8:15 AM Thursday, the stage was 19.51 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Deep Fork River near Beggs will continue rising to 
  near 20.0 feet Friday afternoon. The river is expected to fall below 
  flood stage late Saturday evening.
* Impact...At 20.0 feet, minor flooding of agricultural lands occurs. 
  Webster Road north of the gage site becomes impassable as well as 
  some other county roads south of Beggs.
 
&&
 
LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597

$$

OKC131-143-262126-
/O.EXT.KTSA.FL.W.0015.000000T0000Z-160527T1400Z/
/CVLO2.1.ER.160526T1430Z.160527T0000Z.160527T0800Z.NO/
827 AM CDT THU MAY 26 2016

...Flood Warning extended until Friday morning...

The Flood Warning continues for
  The Caney River near Collinsville.
* until Friday morning, or until the warning is cancelled.
* At  7:30 AM Thursday, the stage was 25.60 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The Caney River near Collinsville is expected to rise 
  above flood stage late this morning and continue to rise to near 
  27.4 feet this evening. The river is expected to fall below 
  flood stage early Friday morning.
* Impact...At 27.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville may be covered with water.
 
&&
 
LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580

$$

OKC127-262126-
/O.EXT.KTSA.FL.W.0014.000000T0000Z-160526T2253Z/
/ANTO2.2.ER.160525T1457Z.160526T0430Z.160526T1653Z.NO/
827 AM CDT THU MAY 26 2016

The Flood Warning continues for
  The Kiamichi River near Antlers.
* until this afternoon, or until the warning is cancelled.
* At  7:30 AM Thursday, the stage was 27.36 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The Kiamichi River near Antlers will continue falling to
  below flood stage around noon.
* Impact...At 27.0 feet, minor flooding occurs along the west bank of 
  the Kiamichi River near Moyers. Campers should move to higher 
  ground.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
754 
WGUS84 KTSA 261857
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
157 PM CDT THU MAY 26 2016


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC127-261927-
/O.CAN.KTSA.FL.W.0014.000000T0000Z-160526T2253Z/
/ANTO2.2.ER.160525T1457Z.160526T0430Z.160526T1453Z.NO/
157 PM CDT THU MAY 26 2016

The Flood Warning is cancelled for
  The Kiamichi River near Antlers.
* At  1:30 PM Thursday, the stage was 21.07 feet.
* Flood stage is 25.0 feet.
* The river fell below flood stage late this morning.
* Forecast...The Kiamichi River near Antlers will continue falling 
  and remain below flood stage.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 25, 6:20 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 25, 6:20 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
620 AM CDT WED MAY 25 2016

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers and thunderstorms will affect northeast OK and northwest
AR through the morning before gradually weakening and movingeast.
This should result in period of MVFR ceilings early in the
forecast with improvement to VFR by afternoon. Additional
thunderstorms are possible this afternoon through tonight, however
confidence remains low and no mention of thunder will be carried
in the forecast after this morning. MVFR ceilings likely to
return late in the forecast period.

&&

.PREV DISCUSSION... /ISSUED 337 AM CDT WED MAY 25 2016/

DISCUSSION...
Convection ongoing from far NW AR to SE OK is likely to weaken
and/or exit the forecast area early this morning. Additionally,
convection across SE KS continues to sage southward with continued
redevelopment as low level jet intercepts outflow boundary. This
process is expected to wane later this morning. Finally shortwave
ridging is expected for much of the day which is expected to limit
coverage of afternoon storm development. Storms which do develop
west nearer the dryline this afternoon may again congeal and track
somewhere across the forecast tonight. Despite the lack of defined
focus, the high instability environment will support a risk of
severe weather.

The more widespread storm coverage remains forecast for Thurs -
Friday as stronger forcing overspreads the Plains. Several rounds
of severe weather are likely to be ongoing through this period
some of which are likely to impact eastern OK and northwest AR.

The flow aloft does weaken behind the departing wave however an
unstable and weakly capped airmass will remain in place. This
along with a possible weak frontal boundary along with any subtle
forcing aloft necessitates the continuation of precip chances.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   88  73  85  69 /  40  30  40  60
FSM   86  72  83  68 /  40  40  50  60
MLC   84  73  82  69 /  20  30  30  60
BVO   87  70  84  68 /  80  30  30  60
FYV   81  68  81  66 /  40  30  40  60
BYV   83  69  82  64 /  50  30  30  60
MKO   85  72  82  67 /  20  30  40  60
MIO   84  71  84  68 /  80  30  40  60
F10   85  73  82  67 /  20  30  40  60
HHW   85  73  81  68 /  20  30  50  60

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, May 25, 5:00 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT WED MAY 25 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT WED MAY 25 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS
MORNING...WITH A LIMITED THREAT OF DAMAGING WIND GUSTS. THESE
STORMS SHOULD MOVE OUT OF THE AREA LATER THIS MORNING WITH AN
UNSTABLE AIRMASS REMAINING IN PLACE. A STRONG CAP IS EXPECTED TO
REMAIN IN PLACE THROUGHOUT THE DAY AND WILL LIMIT THE POTENTIAL
FOR ADDITIONAL STORMS THIS AFTERNOON. ADDITIONAL SEVERE STORMS MAY
DEVELOP ALONG THE DRY LINE TO OUR WEST AND EVENTUALLY MOVE INTO
THE AREA TONIGHT...THOUGH CONFIDENCE IN THIS HAPPENING REMAINS
LOW. DUE TO THE EXPECTED DEGREE OF INSTABILITY HOWEVER...ANY
STORMS THAT MIGHT OCCUR THIS AFTERNOON THROUGH TONIGHT WILL POSE A
THREAT OF VERY LARGE HAIL AND DAMAGING WIND GUSTS ALONG WITH
LOCALLY HEAVY RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY THROUGH TUESDAY...SEVERE THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO EARLY NEXT
WEEK. INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN
PLAINS...SUPPORTING PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE
WEATHER. HOWEVER...THE FOCUS FOR MORE WIDESPREAD SEVERE WEATHER
WILL REMAIN WEST AND NORTH OF THE AREA THROUGH THURSDAY. A
STRONGER STORM SYSTEM WILL MOVE THROUGH THE AREA FRIDAY...RAISING
THE POTENTIAL FOR MORE WIDESPREAD SEVERE WEATHER ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. IN ADDITION...AT LEAST LOCALIZED
FLASH FLOODING WILL BE POSSIBLE DUE TO THE HIGH AMOUNTS OF
MOISTURE AVAILABLE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 25, 4:31 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
431 AM CDT WED MAY 25 2016

OKZ076-251015-
LE FLORE OK-
431 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 515 AM CDT...

AT 431 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF HEAVENER TO 8 MILES SOUTHWEST OF
MOUNTAIN FORK TO 12 MILES SOUTHWEST OF OCTAVIA. MOVEMENT WAS EAST AT
30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HEAVENER...                       HODGEN...

LAT...LON 3455 9459 3488 9466 3492 9445 3452 9446
      3451 9447 3451 9465
TIME...MOT...LOC 0931Z 266DEG 25KT 3482 9458 3456 9453 3438 9482
Special weather statement, May 25, 4:40 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 AM CDT WED MAY 25 2016

ARZ019-029-OKZ072-251015-
CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-
440 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEBASTIAN...
SOUTHWESTERN CRAWFORD AND EAST CENTRAL SEQUOYAH COUNTIES UNTIL 515 AM
CDT...

AT 440 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
SHORT...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     VAN BUREN...
CEDARVILLE...                     MOUNTAINBURG...
ALMA...                           MULDROW...
ROLAND...                         DYER...
RUDY...                           FIGURE FIVE...
SHORT...                          KIBLER...
CONCORD...                        DORA...
FURRY...                          SHIBLEY...
UNIONTOWN...

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 17.
 INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 322 AND 328.
 INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 6.
 INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 31.

LAT...LON 3540 9459 3556 9460 3565 9415 3538 9413
TIME...MOT...LOC 0940Z 266DEG 25KT 3550 9451
Local storm report, May 25, 5:13 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
513 AM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HAIL             VAN BUREN               35.44N 94.35W
05/25/2016  E0.50 INCH       CRAWFORD           AR   BROADCAST MEDIA

            RELAYED VIA SOCIAL MEDIA

&&

JBM
Local storm report, May 25, 5:20 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
520 AM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 AM     HAIL             VAN BUREN               35.44N 94.35W
05/25/2016  E0.88 INCH       CRAWFORD           AR   BROADCAST MEDIA

            RELAYED VIA SOCIAL MEDIA

&&

JBM
Local storm report, May 25, 5:22 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT WED MAY 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     FAYETTEVILLE            36.06N 94.16W
05/25/2016                   WASHINGTON         AR   BROADCAST MEDIA

            TREE DOWN. RELAYED VIA SOCIAL MEDIA.

&&

JBM
Special weather statement, May 25, 6:11 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 AM CDT WED MAY 25 2016

OKZ054-055-251145-
WASHINGTON OK-OSAGE OK-
611 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE AND WEST
CENTRAL WASHINGTON COUNTIES UNTIL 645 AM CDT...

AT 611 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF OKESA TO 4 MILES SOUTH OF WYNONA.
MOVEMENT WAS SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARTLESVILLE...                   HOMINY...
BARNSDALL...                      WYNONA...
OCHELATA...                       AVANT...
OSAGE HILLS STATE PARK...         OKESA...
WOLCO...                          TALLANT...
PERSHING...                       NELAGONEY...

LAT...LON 3666 9589 3626 9625 3645 9647 3683 9611
TIME...MOT...LOC 1111Z 305DEG 20KT 3674 9610 3648 9635

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:26 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee49 min
May 24, 7:58 PM CDTSpecial Weather StatementTSACherokee, Muskogee47 min
May 24, 8:14 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah31 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah49 min
May 24, 9:12 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah33 min
May 24, 10:12 PM CDTSpecial Weather StatementTSAOkfuskee48 min
May 24, 10:31 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee44 min
May 24, 10:36 PM CDTSpecial Weather StatementTSAPawnee39 min
May 24, 10:57 PM CDTSevere Thunderstorm WarningTSACreek48 min
May 24, 11:13 PM CDTSpecial Weather StatementTSAOkmulgee47 min
May 24, 11:15 PM CDTSpecial Weather StatementTSAOsage45 min
May 24, 11:16 PM CDTSpecial Weather StatementTSAPawnee44 min
May 24, 11:30 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee45 min
May 24, 11:38 PM CDTFlash Flood WarningTSACreek4 hr
May 25, 12:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee47 min
May 25, 12:24 AM CDTSpecial Weather StatementTSAAtoka36 min
May 25, 12:43 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa47 min
May 25, 12:45 AM CDTSevere Thunderstorm WarningTSAPushmataha45 min
May 25, 12:47 AM CDTFlash Flood WarningTSAOkfuskee, Okmulgee, Tulsa4 hr
May 25, 1:25 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner50 min
May 25, 1:34 AM CDTTornado WarningTSAMuskogee, Okmulgee, Wagoner26 min
May 25, 1:45 AM CDTRiver Flood WarningTSACreek27 hr
May 25, 1:51 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Wagoner4 hr
May 25, 1:52 AM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha53 min
May 25, 2:14 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee46 min
May 25, 2:39 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha51 min
May 25, 2:50 AM CDTAreal Flood AdvisoryTSACherokee, Delaware, Muskogee3 hr
May 25, 2:55 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee, Sequoyah65 min
May 25, 3:02 AM CDTFlash Flood WarningTSAPushmataha4 hr
May 25, 3:20 AM CDTSpecial Weather StatementTSAAdair, Sequoyah55 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSAPushmataha51 min
May 25, 3:46 AM CDTSpecial Weather StatementTSALeFlore44 min
May 25, 3:49 AM CDTAreal Flood WarningTSACreek, Okfuskee, Okmulgee36 hr
May 25, 4:31 AM CDTSpecial Weather StatementTSALeFlore44 min
May 25, 6:11 AM CDTSpecial Weather StatementTSAOsage34 min
May 25, 6:22 AM CDTAreal Flood WarningTSAPushmataha36 hr
May 25, 6:45 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more3 hr
May 25, 7:46 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner3 hr
May 25, 8:01 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Tulsa, Wagoner3 hr
May 25, 8:23 AM CDTRiver Flood WarningTSAOkmulgee4 days
May 25, 8:39 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 2 more2 hr
May 25, 10:00 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner30 hr
May 25, 2:40 PM CDTRiver Flood WarningTSARogers, Tulsa47 hr
May 25, 2:46 PM CDTRiver Flood AdvisoryTSACherokee66 hr
May 25, 2:46 PM CDTRiver Flood AdvisoryTSACherokee, Delaware22 hr

Nearby

River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.